About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 181052, 6 pages
http://dx.doi.org/10.1155/2013/181052
Research Article

Infinitely Many Solutions for a Class of Fractional Boundary Value Problems with Nonsmooth Potential

Department of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 4 June 2013; Accepted 8 August 2013

Academic Editor: Salvatore A. Marano

Copyright © 2013 Kaimin Teng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the existence of infinitely many solutions for a class of fractional boundary value problems with nonsmooth potential. The technical approach is mainly based on a result of infinitely many critical points for locally Lipschitz functions.